Ask a doctor

I use Retin-a micro 2 days ago. I have a lot of redness and my skin burns. What can I do?

Doctor Answers (2)

I used Retin a Micro 2 days ago. I have a lot of redness and my skin burns. What can I do?

+1
You may consider waiting a week before using it again. If you use it once a week for a few weeks and then increase to twice a week for a few weeks, it may be less irritating. See out it goes, some people tolerate it daily.


Washington Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

Skin burning after Retin-A micro

+1
Retin-A micro is not as irritating as Retin-A but it can still be strong for some. Apply it to dry skin rather than wet skin. And put a good thick moisturizer on right after you apply it. For now, apply some cool water and hydrocortisone (available for a few dollars from any pharmacy). That will help with the redness, stinging, and irritation.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.